<< Previous Issue Journal of the Korean Mathematical Society (Vol. 52, No. 1) Next Issue >>
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 1—224
On $v$-Marot Mori rings and C-rings
Alfred Geroldinger, Sebastian Ramacher, and Andreas Reinhart
MSC numbers : 13F05, 13A15, 20M14
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 1—21
Expanding the convergence domain for Chun-Stanica-Neta family of third order methods in Banach spaces
Ioannis Konstantinos Argyros, Santhosh George, and \'Angel Alberto Magre\~n\'an
MSC numbers : 65H10, 65G99, 65K10, 47H17, 49M15
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 23—41
Broyden's method for operators with regularly continuous divided differences
Anatoly M. Galperin
MSC numbers : 47J05, 47J25, 65J15
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 43—65
Regular injectivity and exponentiability in the slice categories of actions of pomonoids on posets
Farideh Farsad and Ali Madanshekaf
MSC numbers : Primary 20M30; Secondary 06A11, 18A25, 18G05
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 67—80
Finite groups whose intersection graphs are planar
Sel\c{c}uk Kayacan and Erg\"un Yaraneri
MSC numbers : Primary 20D99; Secondary 20D15, 20D25, 05C25
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 81—96
On weakly 2-absorbing primary ideals of commutative rings
Ayman Badawi, Unsal Tekir, and Ece Yetkin
MSC numbers : Primary 13A15; Secondary 13F05, 13G05
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 97—111
Higher order asymptotic behavior of certain K\"ahler metrics and uniformization for strongly pseudoconvex domains
Jae-Cheon Joo and Aeryeong Seo
MSC numbers : 32V15, 53B35
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 113—124
Some fixed point theorems in generalized Darbo fixed point theorem and the existence of solutions for system of integral equations
Reza Arab
MSC numbers : 47H09, 47H10
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 125—139
Admixable operators and a transform semigroup on abstract Wiener space
Seung Jun Chang, Jae Gil Choi, and David Skoug
MSC numbers : 28C20, 46G12, 20M20
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 141—157
Total identity-summand graph of a commutative semiring with respect to a co-ideal
Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari, and Mehdi Khoramdel
MSC numbers : Primary 16Y60, 05C62
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 159—176
Strict topologies and operators on spaces of vector-valued continuous functions
Marian Nowak
MSC numbers : 46G10, 46A40, 46A70, 28A33
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 177—190
Generalized skew derivations as Jordan homomorphisms on multilinear polynomials
Vincenzo De Filippis
MSC numbers : 16W25, 16N60
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 191—207
Polynomial representations for $n$-th roots in finite fields
Seunghwan Chang, Bihtnara Kim, and Hyang-Sook Lee
MSC numbers : Primary 12E20, 68W40
J. Korean Math. Soc. 2015 Vol. 52, No. 1, 209—224

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd